# SDR R61A2024081200358

- Difficulty date: July 17, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RH PYLON OUTBD AFT LUG CRACKED. REPLACED LUG FITTING IAW SB170-54-0018 ALSO REF CDR-001487-2024 ON SWO-000698-2024 AND ETD2024-120-020044 FOR WORK PERFORMED.
